Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Child frequently had welts on legs, arms below eyes on waking up, no improvement with medicines, subsided within months. Autoimmune disorder?

Hi, thanks. Years ago my son, then 2-3, would go to bed, and upon waking would have welts like boils on his legs, arms, sometimes between the eyes and they would turn into huge bruises. The doctors gave him antibiotics , some gave him steroids and none worked. It just went away as suddenly as it appeared and went on for about 6 months. I still wonder to this day what it was. One thought it might be an autoimmune disorder? not sure.
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
It is asking for a good guesswork!
If any, it ought to have been investigated during the episode - now it is impossible to tell.
There are several tests to shed some light - they are costly, cumbersome and do not have great sensitivity and specificity. And what is the use of knowing? Investigation is done with a view to modify treatment, based on the results - the question does not arise here!
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor